| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Diplopia/Double Vision (4802)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +22.0d) was implanted on (b)(6) 2024.The haptic of the lal+ was observed to be anterior to the iris during the postoperative day 1 visit and was repositioned.The patient had persistent visual disturbances and monocular diplopia during the postoperative period first noticed on (b)(6) 2024.On (b)(6) 2025, the lal+ was explanted due to visual disturbances.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.